# SDR SWAA2023112814930

- Difficulty date: October 25, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N968WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36679
- Aircraft time: 38,429 hours, 23,570 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INLET COWL LIP-SKIN INBOARD AREA ON ENGINE 1 2023-661449<[01] ULTRASONIC EQUIPMENT USED P/N: 45MG; S/N: 130063701 AND DUE DATE: 24-JUL-24.;[02] TOOL USED UT EQUIPMENT P/N: 45MG; S/N: 221860711; CAL DUE DATE: 07-NOV-23;[03] REPAIRED INLET COWL LIP-SKIN INBOARD AREA ON ENGINE 1 IAW EA 23-171-03332-WIP1 AND EA 23-171-03332 SEE INDIVIDUAL SIGNOFFS BELOW;[04] REPAIRED INLET COWL LIP-SKIN INBOARD AREA ON ENGINE 1 IAW EA 23-171-03332-WIP1 AND EA 23-171-03332 SEE INDIVIDUAL SIGNOFFS BELOW
